MAUDE Adverse Event Report: Zimmer Biomet, Inc. Vanguard VE PS TIB BRG 71/75X11MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented

Zimmer Biomet, Inc. Vanguard VE PS TIB BRG 71/75X11MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Catalog Number VE183641
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking bar didn't fit in the bearing and the tibial tray, so the surgery was completed with a new locking bar.The surgeon suspected that the locking bar and bearing might have been deformed prior to use as they could not smoothly insert the locking bar into the tibial plate.There was a less than 30 minute surgical delay.The surgical technique was utilized.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 185204 - bmt 360 tib tray 75mm - 67550188.G2 : foreign country : japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Vanguard VE PS TIB BRG 71/75X11MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50867966
Report Number0001825034-2026-02833
Device Sequence Number9380205
Product Code JWH
UDI-Device Identifier00889024565678
UDI-Public(01)00889024565678(17)300713(10)67436434
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVE183641
Device Lot Number67436434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Patient SexUnknown